Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Fluid on knee cortisone injection

Premium Questions

Dr. Kerry Pottinger MD

my son is XXXXof having cortizone injections, he claims it builds up in your body and can cause problems after awhile. I've had them every once in a while for knee pain and once for bursitis . YYYY@YYYY ... View answer

Answered by : Dr. Kerry Pottinger ( Anesthesiologist)
Dr. Alokkalyani MD

We had orthovic injected to knee, however after 3 days knee is hot and fluid was removed and Cortisone was injected however the Knee is still painful and hot and swollen, and i think its... View answer

Answered by : Dr. Alokkalyani ( Rheumatologist)
Dr. Rakesh Madhyastha MD

I had a cortisone injection in my left knee in May of this year. last week I was diagnosed ... connection between the cortisone injection and the development of the clot? ... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Saurabh Gupta MD

Greetings again, Dr. XXXXXXX I am scheduled to start my Sapartz injections into my knee on Sunday. The doctor suggested first a cortisone injection to reduce inflammation although I have no actual... View answer

Answered by : Dr. Saurabh Gupta ( Orthopaedic Surgeon)
Dr. Praveen Tayal MD

I had a cortisone injection yesterday afternoon in both knees, and last night I started to get a headache on the left front and side of my head which has been increasing overnight. This morning is... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.     Naveen Kumar Sharma MD

of swelling around the bursa. Last week I was given a cortisone injection into the patella behind knee cap as they thought that was causing the swelling below the knee. They did not find... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Kathy Shattler MD

I just received my cholesterol results. Total Cholesterol 297, LDL 212, HDL 68, Triglycerides 87, Blood Sugar 89. I am a 58 year old female, 5 4 weighing 158. I had my knees injected with cortisone ... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)
Dr. Shyam B. Kale MD

so frustrated. Can I get cortisone injections in my knees??? ...I had bilateral knee replacements at the same time in 2013 ad manipulation 3 months later which did ... View answer

Answered by : Dr. Shyam B. Kale ( General & Family Physician)
Dr. Noble Zachariah MD

Two and a half weeks ago I had two cortisone injections, one in my right knee and the other in my left shoulder. The next day I began itching all over my body. There is no rash. I have tried several ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr.       Dorina Gurabardhi MD

I had a cortisone shot in both knees due to two falls with subsequent pain...the Dr. determined I ... in the joints are different. Please comment on the systemic affects of these knee joint shots ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr. Jagdish Chaturvedi MD

Hi. The cortisone will only show up on the T2 sections of the MRI and not the T1. So you may still proceed with the MRI

Dr.     Suresh Heijebu MD

this could be as side effectc.take antihistaminics

Dr. Robert Galamaga MD

watch it for a day. if worse see your doctor